Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 815170, 6 pages
http://dx.doi.org/10.1155/2014/815170
Research Article

Existence of Positive Solutions for Second-Order Neumann Difference System

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 30 October 2013; Accepted 20 December 2013; Published 8 January 2014

Academic Editor: Gen-Qi Xu

Copyright © 2014 Yanqiong Lu and Ruyun Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanqiong Lu and Ruyun Ma, “Existence of Positive Solutions for Second-Order Neumann Difference System,” Journal of Function Spaces, vol. 2014, Article ID 815170, 6 pages, 2014. doi:10.1155/2014/815170